# SDR CA050113001

- Difficulty date: January 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 33,618 hours, 21,401 cycles
- Engine: Cfmint CFM563C
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Condition: Loose
- Location: Wing Spar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLT WALKAROUND MX DISCOVERED DAMAGE ON LT OUTBOARD WING LOWER SPAR CAP,  AFT OF THE NR 6 LEADING EDGE SLAT.  FURTHER INSPECTION REVEALED A LOOSE UNATTACHED BOLT PRESENT IN THE AREA.  THIS BOLT CREATED FOD DAMAGE TO THE SPAR WHEN THE NR 6 SLAT ACTUATOR RETRACTED AND EXTENDED.  THIS BOLT IS THE SAME PART AS THE ACTUATOR ATTACHMENT BOLT AND IS SUSPECTED TO HAVE BEEN LOST AND LEFT IN THE AREA DURING THE RECENT HEAVY MX CHECK COMPLETED AT TIMCO AVIATION BEFORE ACRFT DELIVERY TO CANADA.  THE DAMAGE AND REPAIRS ARE CURRENTLY BEING ASSESSED AND AN INVESTIGATION TO THE CAUSE IS STILL UNDERWAY. THIS SDR WILL BE UPDATED AS MORE INFORMATION BECOMES AVAILABLE.
